# SDR SIMA20190108001

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 37,342 hours, 32,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: SYLC51836
- Part serial: 521
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL PACK NR 1 CLOSED AT 25000 FEET CAUSING THE CABIN ALT. TO GO TO RED ON THE EICAS WE FOLLOW THE CHECKLIST, STARTED WORKIN FINE. FEW MINUTES LATER CABIN ALTITUDE STARTED TO INCRESE TO RED ON EICAS. C/A-REMOVED AND REPLACED COUPLING & CLAMPS AFT OF DUAL VALVE TORQUE MOTOR IN NR 1 PACK AREA IAW AMM 21-51-00 OPS CHECK GOOD. REMOVED AND REPLACED RT LINEAR ACTUATOR IAW AMM 21-25-01. PERFORMED OPERATIONAL CHECK IAW AMM 21-25-01. INSTALLED PANEL 191EL IAW AMM 06-41-01
